Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Short- and long-term unemployment
Autore:
Portugal, P; Addison, JT;
Indirizzi:
Univ S Carolina, Dept Econ, Columbia, SC 29208 USA Univ S Carolina Columbia SC USA 29208 , Dept Econ, Columbia, SC 29208 USA Univ Birmingham, Dept Commerce, Birmingham B15 2TT, W Midlands, England Univ Birmingham Birmingham W Midlands England B15 2TT W Midlands, England Banco Portugal, Res Dept, P-1150 Lisbon, Portugal Banco Portugal Lisbon Portugal P-1150 Res Dept, P-1150 Lisbon, Portugal
Titolo Testata:
ECONOMICS LETTERS
fascicolo: 1, volume: 66, anno: 2000,
pagine: 107 - 112
SICI:
0165-1765(200001)66:1<107:SALU>2.0.ZU;2-N
Fonte:
ISI
Lingua:
ENG
Soggetto:
JOB LOSS; INSURANCE; HETEROGENEITY; SPELLS;
Keywords:
unemployment duration; semi-parametric hazard model; time-varying coefficients; unobserved heterogeneity;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Social & Behavioral Sciences
Citazioni:
17
Recensione:
Indirizzi per estratti:
Indirizzo: Addison, JT Univ S Carolina, Dept Econ, Columbia, SC 29208 USA Univ S Carolina Columbia SC USA 29208 Columbia, SC 29208 USA
Citazione:
P. Portugal e J.T. Addison, "Short- and long-term unemployment", ECON LETT, 66(1), 2000, pp. 107-112

Abstract

This paper estimates a semi-parametric hazard model for unemployment duration that accommodates time-varying covariate effects. For both baseline hazard functions selected, some dramatic changes are detected in the regression coefficients. The results are robust to the incorporation of unobserved heterogeneity. (C) 2000 Elsevier Science S.A. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/11/20 alle ore 07:27:23